TY - JOUR T1 - Stabilization of Navier-Stokes Equations by Boundary Feedback AU - Ravindran , S. S. JO - International Journal of Numerical Analysis and Modeling VL - 3-4 SP - 608 EP - 624 PY - 2007 DA - 2007/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/880.html KW - Navier-Stokes equation, Riccati equation, stabilization, feedback control, linear quadratic regulator. AB -

In this paper, we consider the stabilization of steady state solutions to Navier-Stokes equations by boundary feedback control. The feedback control is determined by solving a linear quadratic regulator problem associated with the linearized Navier-Stokes equations. The control is effected through suction and blowing at the boundary. We show that the linear feedback control provides global exponential stabilization of the steady state solutions to the Navier-Stokes equations for arbitrary Reynolds number. This feedback is shown to provide global stability in both $L^2$ and $H^1$-norms.